# SDR UALA2009060101576

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 52,158 hours, 7,702 cycles
- Engine: Pwa PW40903
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: B435417
- Part serial: 56
- Condition: Faulty
- Location: Nr 3 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER MSG DISPLAYED-CMC MSG1&2.  SUSPECT NR 3 SPOILER ACT OR CABLE.  FOUND CABLE ASSY CONNECTOR SHORTING INTERNALLY AT THE RECEPTACLE.  NEW RECEPTACLE ON HAND.  INSTALLING PART.  REPLACED NR 3 OUTBOARD SPOILER PCU.  ACP INSP OF SPOILER PCU INST.  NO DEFECTS NOTED.  OPS CHECK OKAY.
